# SDR USAA2011053100046

- Difficulty date: May 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 37,171 hours, 16,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT -S5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR 65, BL -Y1292.  REPLACED FLOORBEAM AT FR 65, BL -Y1292 IAW A320 SRM 51-72-11 AND AIRBUS DRAWING 53472780.
